MAUDE Adverse Event Report: ATRIUM MEDICAL CORPORATION OASIS; BOTTLE, COLLECTION, VACUUM

ATRIUM MEDICAL CORPORATION OASIS; BOTTLE, COLLECTION, VACUUM
Model Number 3600-100
Medical Device Problem Code Deformation Due to Compressive Stress (2889)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/20/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that prior to use, oasis drain tubing was found to be compressed.The compressed section was cut out and replaced with an adapter to maintain required length.There was no patient involved and no adverse event reported.
 
Additional Manufacturer Narrative
Upon completion of the investigation into this event a follow-up report will be submitted.
 
Additional Manufacturer Narrative
Additional information: h6.Customer reported that when using an oasis for a cardiothoracic operation it was noticed that the tubing was compressed.The affected section was cut out and replaced with an adapter to maintain required length.The image provided shows a kink in the tube set however the location of the kink/deformation seems to be in the middle of the patient line but is difficult to determine based on the two images provided.Based on the image provided it does appear that this deformation would have impeded flow.It does appear that there is a possibility that the kink/deformation could be heat related however impossible to determine without the part being returned for evaluation.There is also a separate complaint (b)(4) from the same institution with an additional tube set that appears to be kinked to the point where flow would not have been impeded.Based on the images provided the complaint is confirmed, however there is no evidence to suggest that this kinking was created by the manufacture of the chest drain.There have been no other complaints for kinking of the tube set to this degree reported anywhere else in the world.The total sales on average per year of this drain are over 1million units.It is important to note that there is a 200% in-process inspection following manufacturing procedure (b)(4) tube sets, iconic label & stand assembly and (b)(4) csr wrapping, pouch labeling, and insertion procedure for oasis and express series chest drains.If a tube set were kinked and would be discovered during these 2 -100% inspections.There is also an incoming inspection completed during the particulate inspection that is also conducted 100% and documented in the quality control check list (b)(4).There have been tube sets kinked at this inspection but are located just before the tube set connector and have not proven to restrict flow but are being scrapped at this inspection per the visual aid (b)(4).There has been 1 drain line that was rejected out of over a 500,000 drain lines inspected in the mid-section of the patient line.A device history record review shows that this product met all quality and performance requirements and that there were no anomalies during the manufacturing process related to the complaint.A recurring lot number report shows that this was the only complaint associated with this product lot number.No evidence was identified to suggest that this complaint is related to design, manufacturing or instructions for use.The ifu provides adequate instructions for setup and use of the device.It warns the user not to use the device if it or the packaging is damaged.A historical review was performed and there were no capa's or cr's identified.There were ncr's identified, the ncr¿s are specific to the incoming inspection completed during the particulate inspection that is also conducted 100%.There have been tube sets kinked at this inspection but are located at the location of the connector and have not proven to restrict flow but are being scrapped at this inspection based on the visual aid (b)(4).There is currently a scar associated with the manufacturer of the tube set.The scar is 2115.A risk review found that the risk management documents for this product adequately address the reported defect and the severity and anticipated occurrence level are appropriate.Based on the details of the complaint and lack of a returned device the root cause is impossible to define.There is no evidence to support that kinking of the tube set in this location and to this degree was associated with the manufacture of the device.
 
Event or Problem Description
N/a.

Brand Name
OASIS
Common Device Name
BOTTLE, COLLECTION, VACUUM
Manufacturer (Section D)
ATRIUM MEDICAL CORPORATION
40 continental blvd
merrimack NH
Manufacturer (Section G)
ATRIUM MEDICAL CORPORATION
40 continental blvd
merrimack NH
Manufacturer Contact
lori gosselin
40 continental blvd
merrimack, NH 
MDR Report Key24334690
Report Number3011175548-2026-000001
Device Sequence Number20088177
Product Code KDQ
UDI-Device Identifier00650862110012
UDI-Public(01)00650862110012(10)523998(17)280919
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K043140
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 03/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number3600-100
Device Catalogue Number3600-100
Device Lot Number523998
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/20/2026
Supplement Date Received by Manufacturer03/11/2026
Initial Report FDA Received Date02/13/2026
Supplement Report FDA Received Date03/16/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/19/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
N/A.
Patient SexUnknown